jungletech
Explorer
Hi there. Most of the time I'm a cheerful, easygoing type, but weight gain from antipsychotics has been the absolute worst part of my life! Keeping my weight in check takes an absurd amount of effort, and even then I'm left with a belly that sticks out so much it looks like I'm in early menopause. I used to be pretty slender without trying, so going through all this has given me a lot of sympathy for people whose metabolisms are naturally worse off.
Currently I take Vraylar, which is meant to be weight neutral, yet it apparently raises cortisol and that specifically encourages belly fat. I'm roughly 15 pounds above my target weight, using 1 mg of semi from telehealth. On the semi I dropped 5 pounds almost immediately, then went 2 months without losing anything more, even when the dose went up. I bought 10 mg tirz from the grey market so I could begin tirz and the grey market at the same time. My hope is that the gip action will genuinely assist my metabolism, since that seems to be the problem rather than my habits.
Over the coming months I expect to concentrate on titrating the tirz upward and then see whether I need to change medications. Abilify crossed my mind since it's also supposed to be weight neutral.
Dieting and exercising as much as I do while getting no results is incredibly painful. All the hard workouts have given me so many injuries. Between the weight gain, the injuries and the higher cortisol, I feel old. I simply want my old body back and to feel good about how I look again, which I haven't felt since starting the medication.
If anyone has ideas for medication for severe bipolar with manic episodes that keeps the weight gain manageable, please tell me. On the bright side, my mental illness is completely under control now. So at this point I'm only complaining about side effects.
If anyone has ideas for which peptide combos offset medication weight gain, please tell me!
I promise that in my free time I'm not gloomy at all and I'm busy with lots of hobbies, such as wellness, gardening, entrepreneurship, and time with my amazingly supportive boyfriend and my pets.
Thanks for hearing me out. Sorry for being such a downer. If I can sort this out and actually be somewhat like my former self, I'll call it a miracle!
Currently I take Vraylar, which is meant to be weight neutral, yet it apparently raises cortisol and that specifically encourages belly fat. I'm roughly 15 pounds above my target weight, using 1 mg of semi from telehealth. On the semi I dropped 5 pounds almost immediately, then went 2 months without losing anything more, even when the dose went up. I bought 10 mg tirz from the grey market so I could begin tirz and the grey market at the same time. My hope is that the gip action will genuinely assist my metabolism, since that seems to be the problem rather than my habits.
Over the coming months I expect to concentrate on titrating the tirz upward and then see whether I need to change medications. Abilify crossed my mind since it's also supposed to be weight neutral.
Dieting and exercising as much as I do while getting no results is incredibly painful. All the hard workouts have given me so many injuries. Between the weight gain, the injuries and the higher cortisol, I feel old. I simply want my old body back and to feel good about how I look again, which I haven't felt since starting the medication.
If anyone has ideas for medication for severe bipolar with manic episodes that keeps the weight gain manageable, please tell me. On the bright side, my mental illness is completely under control now. So at this point I'm only complaining about side effects.
If anyone has ideas for which peptide combos offset medication weight gain, please tell me!
I promise that in my free time I'm not gloomy at all and I'm busy with lots of hobbies, such as wellness, gardening, entrepreneurship, and time with my amazingly supportive boyfriend and my pets.
Thanks for hearing me out. Sorry for being such a downer. If I can sort this out and actually be somewhat like my former self, I'll call it a miracle!